Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heat rash, tiny blisters and dry skin. What is the solution or medication?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
My wife and I both develop a heat rash at times especially at the beginning of summer when we are far from XXXXXXX It starts out as tiny blisters then turns to dry skin later. Just wondering if there is a solution or lotion that might help. We are both fair skinned but once we develop a XXXXXXX it seems to not be an issue.
Posted Mon, 2 Jul 2012 in Skin Rash
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
I understand your concern.
For the tiny blisters and rash that both of you develop, you can use a 1% hydrocortisone ointment locally for symptomatic relief.
This will take care of your symptoms. Most of the times such rashes are due to atopic dermatitis. You also need to follow general cleanliness measures to avoid infection in the blisters.
Applying calamine lotion will soothe the itching if there is any.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor